Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Told as sun allergy and applied sunstop 19 and but no improvement. Suggest the cure

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
i am affected skin problem . i got treatment some of my doctor she suggested this is sun
allergy and she suggested use the medicine "SUNSTOP 19". But it is not cure i am getting same problem. pls help me
Posted Thu, 14 Nov 2013 in Skin Hair and Nails
Answered by Dr. Prasad 38 minutes later
Brief Answer:
Allergy unfortunately has low cure rate...

Detailed Answer:

Unfortunately any form of allergy is a chronic and recurring condition. A cure is not always possible. It is advisable to continue sunstop as recommended by your doctor. Keep yourself covered as much as possible - using fool sleeves; using a wide hat and so on is recommended.

Some doctor suggest gradual desensitization process; but success result is not known.

That being said, you can explore alternative forms of treatment - herbal / homeopathy or other natural therapies which may be fruitful.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor